# SDR NACA20130221012

- Difficulty date: February 21, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 68,696 hours, 52,647 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON S27L STRINGER FITTING AT BS 1016 IN AFT CARGO PIT EQUIPMENT BAY.  REMOVED & RE-INSTALLED NEW STRINGER FITTING AT STA 1016 STR 27L IN AFT CARGO PIT EQUIPMENT BAY IAW B737200 SRM REV 105 51101 & WITH B737200 SRM REV 105 51304.  ALSO BOEING ENGINEERING DOCUMENT DRAWING 6549574 REV AR & FASTENERS INSTALLED IAW BOEING 737200 SRM REV 105 513002.
